# SDR REXA2022080901801

- Difficulty date: June 25, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 41,465 hours, 32,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FS349.00 - FS364.00, STGR 26R - 27, CORRODED.	REMOVED & REPLACED  INTER5COSTAL, I.A.W. CRJ 700 SRM'S #51-42-06-001-001-A01,#51-42-21-001-001-A01,#51-40-11-001-001-A01.
